# SDR COZA20130117021

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,517 hours, 16,295 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3820001001
- Part serial: 3286
- Condition: Leaking
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT INBOARD LEADING EDGE FLAP ACTUATOR FOUND LEAKING.  REPLACED ACTUATOR P/N 382000-1001.  OPERATIONAL CHECK, NO LEAKS FOUND.
